# SDR USAA001529

- Difficulty date: August 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 2 INCHES BY 1 INCH, BS 500D LBL 21.8 ON SIDE PLATE.  CORROSION LEVEL 1.  REMOVED CORROSION, TREATED AND PRIMED PER SRM.  (M)
